Translator Disclaimer
2022 On a conjecture of N. Moshchevitin
Leonhard Summerer
Mosc. J. Comb. Number Theory 11(1): 115-124 (2022). DOI: 10.2140/moscow.2022.11.115

Abstract

This paper is devoted to the proof of a conjecture of N. Moshchevitin related to the study of the approximation properties of badly approximable vectors. The proof uses the parametric geometry of numbers and relies on a fundamental theorem of D. Roy.

Citation

Download Citation

Leonhard Summerer. "On a conjecture of N. Moshchevitin." Mosc. J. Comb. Number Theory 11 (1) 115 - 124, 2022. https://doi.org/10.2140/moscow.2022.11.115

Information

Received: 26 November 2021; Revised: 9 December 2021; Accepted: 23 December 2021; Published: 2022
First available in Project Euclid: 9 May 2022

Digital Object Identifier: 10.2140/moscow.2022.11.115

Subjects:
Primary: 11H06 , 11J13

Keywords: badly approximable vectors , Simultaneous approximation

Rights: Copyright © 2022 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • 2022
MSP
Back to Top